# SDR ASOA201201496

- Difficulty date: May 1, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 20,415 hours, 14,112 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 265-280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FWD JACKING FITTING ANGLE BETWEEN FS 265 & 280 AT S26R IS CORRODED. REMOVED CORROSION PER SRM 51-21-06-001-001.
